# SDR AALA202302249452

- Difficulty date: February 24, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 18,805 hours, 8,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND RIGHT AFT DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED RIGHT AFT DOOR EXTERIOR EMERGENCY LAMP.
